Header menu link for other important links
Approximation and stability of common fixed points of Prešić type mappings in ultrametric spaces
, M. Pitchaimani
Published in Birkhauser Verlag AG
Volume: 20
Issue: 1
In this paper, we introduce Prešić type mappings in ultrametric spaces and study the generalization of the Banach contraction principle by obtaining common fixed points for a pair of mappings in product spaces. Further, we investigate coincidence value and common fixed point of self mappings satisfying Prešić type contractive conditions in ultrametric spaces. Then we show how the common fixed point is approximated by various iteration schemes in ultrametric spaces. Also, stability of those iteration schemes is investigated. Examples are given to support our results. As an application, we obtain well-posedness of the common fixed point problem. © 2018, Springer International Publishing AG, part of Springer Nature.
About the journal
JournalJournal of Fixed Point Theory and Applications
PublisherBirkhauser Verlag AG